# SDR SIMA20251116002

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 32,955 hours, 29,027 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR LEVER WILL NOT MOVE UP AFTER TAKEOFF. EMERGENCY DECLARED CONTINUE TO ORD. PREFORMED FIM 32-33-00-810-802 BLOCK DIADRAM 1 BLOCK 1(ANSWER NO) BLOCK 15 (ANSWER YES) BLOCK 10 (ANSWER YES). TRANSITORY CONDITIONS. PERFORMED OPERATIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM (ON JACKS) IAW AMM TASK 32-33-00-710-801-A. OPERATIONAL TEST PASSED. NO FURTHER DEFECTS NOTED AT THIS TIME.
